MAUDE Adverse Event Report: Insulet Corporation Omnipod 5 Controller; Alternate Controller Enabled Insulin Infusion Pump

Insulet Corporation Omnipod 5 Controller; Alternate Controller Enabled Insulin Infusion Pump
Model Number PT-000409
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hyperglycemia (1905); Abdominal Cramps (2543)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had been hospitalized with diabetic ketoacidosis (dka) on february 1, 2026.The patient's blood glucose reached 600 mg/dl while wearing the pod between 24 and 36 hours.Symptoms reported include stomach pain and sugar not going down.The patient was treated with insulin (long acting and fast acting) for 12 hours.The patient was discharged after 12 hours.
 
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.No lot release records were reviewed, as the product lot number was not provided.Locked down smartphone: data not available omnipod software app version: 3.1.1 operating system: n5004l-am-q-mv01602-06-01.06 hardware: n5004l cgm sensor type: data not available please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
Omnipod 5 Controller
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50933736
Report Number3014585508-2026-71977
Device Sequence Number10759799
Product Code QFG
UDI-Device Identifier10385083000022
UDI-Public(01)10385083000022
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPT-000409
Device Catalogue NumberPDM-H001-G-XX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale